# SDR CA990226003

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 23081043
- Condition: Worn
- Location: Start/Generator
- Part time: 2,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE STARTER/GENERATOR WAS FOUND TO HAVE EXCESSIVE WEAR ON THE BRUSHES.
